Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 560567, 6 pages
http://dx.doi.org/10.1155/2014/560567
Research Article

A Crank-Nicolson Difference Scheme for Solving a Type of Variable Coefficient Delay Partial Differential Equations

1School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China
2School of Mathematics, Jilin University, Changchun 130012, China

Received 24 November 2013; Accepted 23 January 2014; Published 27 February 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Wei Gu and Peng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Gu and Peng Wang, “A Crank-Nicolson Difference Scheme for Solving a Type of Variable Coefficient Delay Partial Differential Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 560567, 6 pages, 2014. doi:10.1155/2014/560567